MathSciNet Relay Station
MathSciNet bibliographic data
MR2960258 34K07 (45J05 65R20)
El-Kalla, I. L. A new approach for solving a class of nonlinear integro-differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 12, 4634–4641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement